| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/16/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a perforation and tilt occurred.On (b)(6) 2005, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan confirmed a tilt and mesenteric perforation.The inferior vena cava (ivc) filter is tilted to the left and nose is within the wall of the ivc at about 1:00.The legs protrude beyond the wall of the ivc.Two of the legs are beneath aortic bifurcation.
Event or Problem Description